# SDR TWAA0010901

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,145 hours, 11,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Row 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY DOOR EMERGENCY LIGHT AND THE EGRESS LIGHTING AFT OF CABIN ROW 28 WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY FOR ROW 28.  CHECK-C 6-30-00 MCI.
